Alert archive / New Jersey / Fire Weather Watches in 2012
Fire Weather Watch 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 7, 2012, 3:49 AM EDT for 4 states. It took effect at Apr 8, 2012, 10:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 7, 2012, 3:49 AM EDT (07:49 UTC)
- In effect from
- Apr 8, 2012, 10:00 AM EDT
- Expired
- Apr 7, 2012, 9:28 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
All 31 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3425 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177 WWUS81 KPHI 070749 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EDT SAT APR 7 2012 DEZ001>004-MDZ008-012-015-019-020-080000- /O.UPG.KPHI.FW.A.0004.120407T1400Z-120408T0000Z/ /O.NEW.KPHI.FW.A.0005.120408T1400Z-120409T0000Z/ /O.EXA.KPHI.FW.W.0005.120407T1400Z-120408T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 349 AM EDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS UPGRADED THE FIRE WEATHER WATCH FOR TODAY TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH ALSO BEEN ISSUED FOR SUNDAY. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...DELAWARE AND THE NORTHERN MARYLAND EASTERN SHORE. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...20 TO 30 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING BOTH SATURDAY AND SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-080000- /O.NEW.KPHI.FW.A.0005.120408T1400Z-120409T0000Z/ /O.CON.KPHI.FW.W.0005.120407T1400Z-120408T0000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 349 AM EDT SAT APR 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY MAINTAINS THE RED FLAG WARNING FOR TODAY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY ALSO HAS ISSUED A FIRE WEATHER WATCH FOR SUNDAY...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * AFFECTED AREA...EASTERN PENNSYLVANIA AND NEW JERSEY. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING BOTH SATURDAY AND SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
2 follow-up statements
338 WWUS81 KPHI 080014 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 814 PM EDT SAT APR 7 2012 NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-081000- /O.EXP.KPHI.FW.W.0005.000000T0000Z-120408T0000Z/ /O.UPG.KPHI.FW.A.0005.120408T1400Z-120409T0000Z/ /O.NEW.KPHI.FW.W.0006.120408T1400Z-120409T0000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 814 PM EDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY.. THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO AROUND 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING ON SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ DEZ001>004-MDZ008-012-015-019-020-081000- /O.EXP.KPHI.FW.W.0005.000000T0000Z-120408T0000Z/ /O.CON.KPHI.FW.A.0005.120408T1400Z-120409T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 814 PM EDT SAT APR 7 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING ON SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ TFG
392 WWUS81 KPHI 080128 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 928 PM EDT SAT APR 7 2012 DEZ001>004-MDZ008-012-015-019-020-080930- /O.UPG.KPHI.FW.A.0005.120408T1400Z-120409T0000Z/ /O.EXA.KPHI.FW.W.0006.120408T1400Z-120409T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- 928 PM EDT SAT APR 7 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING ON SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ NJZ001-007>010-012>027-PAZ054-055-060>062-067>071-080930- /O.CON.KPHI.FW.W.0006.120408T1400Z-120409T0000Z/ SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 928 PM EDT SAT APR 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO AROUND 25 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. * TIMING...THE PEAK WINDS AND LOWEST RELATIVE HUMIDITY LEVELS ARE EXPECTED LATE MORNING THROUGH EARLY EVENING ON SUNDAY. * IMPACTS...THE FIRE DANGER SHOULD BE ELEVATED DUE TO THE GUSTY WINDS AND DRY CONDITIONS. AS A RESULT...THE POTENTIAL EXISTS FOR RAPID SPREAD IF UNCONTROLLED FIRES DEVELOP OR EVEN FOR PRESCRIBED BURNS TO GET OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 6, 9:13 PM EDT, 6 hours 36 minutes earlier.
Area forecast discussion, Apr 6, 9:13 PM EDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 PM EDT FRI APR 6 2012
.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD SOUTHWARD FROM THE GREAT LAKES
TO THE UPPER OHIO VALLEY TONIGHT INTO SATURDAY. THE HIGH WILL THEN
GET PUSHED WESTWARD SUNDAY AS AN AREA OF LOW PRESSURE OVER THE
WESTERN ATLANTIC SLIDES WESTWARD ACROSS NEW ENGLAND. THIS LOW WILL
REMAIN ACROSS THE NORTHEAST INTO THE MIDDLE OF NEXT WEEK, BEFORE
HIGH PRESSURE BUILDS TOWARD THE AREA LATE NEXT WEEK. WITH LOW
PRESSURE REMAINING TO OUR NORTHEAST, SEVERAL WEAK BOUNDARIES
CAN BE EXPECTED THROUGH ABOUT WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A SURFACE ANALYSIS EARLY THIS EVENING SHOWS A WEAKNESS IN THE
PRESSURE GRADIENT OVER OUR AREA. THIS IS FORECAST TO BE TEMPORARY
AS THE MAIN UPPER-LEVEL TROUGH SHIFTS TO OUR EAST OVERNIGHT AND
BEGINS TO AMPLIFY. THIS LOOKS TO ALLOW FOR A THERMAL TROUGH TO
SLIDE ACROSS THE AREA AS WELL. THE OVERALL FORECAST LOOKS TO BE ON
TRACK, WITH JUST SOME ADJUSTMENTS TO THE HOURLY GRIDS TO ACCOUNT
FOR THE LOWERING IN THE WINDS SOME AND TEMPERATURE TRENDS. THE
LAMP/LAV GUIDANCE WAS USED AS IT HAS CAPTURED THE TRENDS FAIRLY
WELL SO FAR THIS EVENING.
OTHERWISE, NO CHANGES TO THE AREAL EXTENT OF FREEZE WARNINGS FOR
LATE TONIGHT /SIMILAR AREAS TO LAST NIGHT'S WARNING/. THIS IS MORE
OF AN ADVECTION TYPE EVENT SINCE THE CENTER OF THE SURFACE HIGH IS
WELL TO OUR WEST AND WE REMAIN UNDER A NORTHERLY WIND COMPONENT.
THE AFOREMENTIONED SHORT WAVE TROUGH OR THERMAL TROUGH LOOKS TO BRING
ANOTHER SURGE OF COOLER AIR /AND MAYBE SOME LOCAL GUSTINESS/ LATER
TONIGHT. GIVEN THE RATHER DRY AIR, NO FROST IS ANTICIPATED. FOR
THE DELMARVA, THE NAM MOS HAS BEEN TOO LOW WITH MINIMUM TEMPERATURES
THE LAST COUPLE OF NIGHTS AND GFS MOS IS WARMER. THEREFORE THE
SPS REMAINS VALID FOR THE GROWING SEASON UNDERWAY THAT ARE NOT
COVERED BY THE FREEZE WARNING /EXCEPT FOR THE IMMEDIATE COAST/ AS
SOME COLDER LOCATIONS MIGHT TOUCH FREEZING. OVERALL, A CLEAR
MOONLIT SKY WILL PREVAIL.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE THERMAL TROF SHOULD MOVE THROUGH OUR CWA TONIGHT, WITH A SLIGHT
MODIFICATION OF THE AIR MASS OCCURRING ON SATURDAY. ONCE AGAIN
MOSTLY SUNNY SKIES SHOULD PREVAIL WITH CLOUDINESS WORKING ITS WAY
SOUTHWARD THROUGH QUEBEC PROVINCE AND NEW ENGLAND STAYING NORTHEAST
OF OUR CWA.
THE GRADIENT BETWEEN THE LOW PRESSURE SYSTEM EXITING THE SOUTHEAST
COAST AND THE HIGH PRESSURE SYSTEM TRYING TO BUILD INTO OUR CWA
SHOULD MAXIMIZE ON SATURDAY. WHILE IT HAS BEEN BREEZY OR WINDY,
SUSTAINED WINDS HAVE BEEN COMING UNDER STAT GUIDANCE. SO WHILE WE
COMPROMISED BETWEEN THE SET, WE MIGHT BE TOO WINDY FOR SATURDAY. WE
HAVE MOST PEAK GUSTS BETWEEN 30 AND 35 MPH. MAX TEMPERATURES BASED
ON FCST 1000-850MB THICKNESSES AND 925MB TEMPS SHOULD REBOUND A BIT
ON SATURDAY. WE TOOK ABOUT A 2/3RDS GFS MOS, 1/3RD NAM MOS APPROACH
AS THE LATTER HAS BEEN TOO COOL THE LAST TWO DAYS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
BY SATURDAY NIGHT, THE HIGH PRESSURE THAT HAS BROUGHT THE AREA SUNNY
SKIES AND DRY WEATHER WILL BE GETTING SQUEEZED OUT OF THE AREA. THIS
IS DUE TO AN AREA OF LOW PRESSURE OVER THE WESTERN ATLANTIC
RETROGRADING BACK ACROSS NEW ENGLAND, WHILE ANOTHER LOW PRESSURE
SYSTEM MOVES ACROSS SOUTHERN CANADA. IN FACT, ON SUNDAY, THEY ARE
FORECAST TO MERGE, WITH THE EASTERN LOW PRESSURE BECOMING DOMINANT,
AND WILL LIKELY REMAIN NEARLY STATIONARY NEAR NEW ENGLAND THROUGH
THE EARLY TO MIDDLE OF NEXT WEEK. AS THIS LOW REMAINS ACROSS NEW
ENGLAND, SEVERAL WEAK BOUNDARIES COULD AFFECT THE AREA MONDAY
THROUGH WEDNESDAY. WITH THE TROUGH ALOFT REMAINING ACROSS MUCH OF
THE NORTHEAST AND EAST COAST, SEVERAL SHORTWAVES AND VORT MAXES WILL
LIKELY CROSS THE AREA. HOPEFULLY THIS WILL HELP CREATE SOME
PRECIPITATION ACROSS THE AREA, BUT WE ARE NOT EXTREMELY OPTIMISTIC
AT THIS TIME. WE GENERALLY ONLY HAVE A CHANCE OR SLIGHT CHANCE OF
PRECIPITATION FOR MUCH OF THE EXTENDED, WITH THE GREATEST
PROBABILITIES MONDAY INTO TUESDAY. BY THE END OF NEXT WEEK, THE LOW
PRESSURE ACROSS THE NORTHEAST SHOULD BEGIN MOVING OUT TO SEA, WHILE
ANOTHER LARGE AREA OF HIGH PRESSURE BUILDS SOUTHWARD OUT OF CANADA.
WITH THE MID-UPPER TROUGH ENTRENCHED ACROSS THE EAST THROUGH MUCH OF
THE PERIOD, TEMPERATURES CAN BE EXPECTED TO BE A FEW DEGREES BELOW
NORMAL. THE EXCEPTION WILL BE SUNDAY INTO MONDAY WHEN RIDGING ALOFT
TAKES PLACE THEN SUNDAY, THEN FLATTENS OUT ON MONDAY BEFORE THE
TROUGH MOVES IN.
&&
.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SATURDAY. THE
NORTHWESTERLY WINDS WILL REMAIN A BIT GUSTY A LITTLE LONGER AT
SEVERAL OF THE TERMINALS THIS EVENING, BEFORE LOWERING. A WEAK SEA
BREEZE THAT MADE IT TO KACY, HAS NOW JUST ABOUT DISSIPATED. THERE
MAY BE A COUPLE OF HOURS OF LOCALLY RENEWED GUSTINESS OVERNIGHT
/AS OCCURRED THE LAST TWO NIGHTS/ AS THE NEXT SURGE OF COLDER AIR
ARRIVES. OUR CONFIDENCE WITH THIS AND ALSO THE TIMING IS LOW,
THEREFORE DID NOT FAVOR ADDITIONAL GUSTS AT THIS TIME OVERNIGHT.
THE WINDS SHOULD THEN DECREASE MORE TOWARD MORNING. FOR SATURDAY,
WE ARE EXPECTING GUSTY NORTHWESTERLY WINDS TO DEVELOP AROUND 14Z
AND CONTINUE THROUGH THE AFTERNOON. WE HAVE PEAK GUSTS TO AROUND
25 KNOTS FOR NOW. THESE WINDS ARE EXPECTED TO BEGIN DIMINISHING
SOME TOWARD 00Z SUNDAY.
OUTLOOK...
VFR CONDITIONS REMAIN FORECAST FOR THE OUTLOOK PERIOD. THERE IS A
CHANCE FOR PRECIPITATION TO RETURN TO THE FORECAST EARLY NEXT WEEK,
BUT NO REDUCED CIGS/VSBYS ARE EXPECTED AT THIS TIME. WINDS EACH
AFTERNOON WILL LIKELY BECOME GUSTY, WITH GUSTS RANGING BETWEEN
18-25 KNOTS.
&&
.MARINE...
A WEAK SEA BREEZE THAT WAS FIGHTING THE OFFSHORE FLOW AND ALLOWED
THE WINDS TO TURN MORE EASTERLY MAINLY NEARSHORE AND ALSO NEAR THE
MOUTH OF DELAWARE BAY, LOOKS TO HAVE MOSTLY DISSIPATED. AS THE BOUNDARY
LAYER COOLS THROUGH THE EVENING, THE WINDS ARE EXPECTED TO GO
BACK TO A NORTHERLY DIRECTION ACROSS ALL AREAS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR ANOTHER TIGHTENING OF
THE PRESSURE GRADIENT AND ANOTHER COOLER AIR SHOT OVERNIGHT. WE HAVE
DONE WELL MIXING THE COLDER AIR OVER THE RELATIVELY WARMER WATER THE
LAST TWO NIGHTS OVER THE SOUTHERN OCEANIC WATERS. BUT UNLIKE THE
LAST TWO NIGHTS, THIS ONE IS EXPECTED TO HAVE A GREATER AREAL EXTENT
AND MAY POSSIBLY LAST THROUGH MOST OF THE DAY ON SATURDAY.
THEREFORE, WE ARE EXPECTING THE WINDS TO INCREASE LATER TONIGHT.
OUTLOOK...
WITH LOW PRESSURE REMAINING ACROSS NEW ENGLAND FOR MUCH OF THE
OUTLOOK PERIOD, THE PRESSURE GRADIENT WILL REMAIN MODERATE THROUGH
WEDNESDAY. THEREFORE, IT IS POSSIBLE FOR CONDITIONS TO APPROACH OR
EXCEED ADVISORY LEVELS, ESPECIALLY SUNDAY THROUGH TUESDAY WHEN THE
GRADIENT WILL BE THE GREATEST.
&&
.FIRE WEATHER...
GIVEN ANOTHER BREEZY DAY ON SATURDAY ALONG WITH RATHER LOW DEW
POINTS ANTICIPATED, THIS WILL RESULT IN RATHER LOW RELATIVE
HUMIDITY VALUES OCCURRING ONCE AGAIN. THE FUELS WILL REMAIN RATHER
DRY AND GIVEN HIGHER CONFIDENCE WITH THE CRITERIA BEING MET ACROSS
PENNSYLVANIA AND NEW JERSEY, WE UPGRADED THE WATCH TO A WARNING.
WE WILL MAINTAIN THE WATCH FOR DELAWARE AND MARYLAND AS THERE IS
LOWER CONFIDENCE THE 20 MPH OR HIGHER SUSTAINED WINDS CAN BE
ACHIEVED FREQUENTLY ENOUGH. IT COULD GET RATHER CLOSE FOR AWHILE
IN THE AFTERNOON. THERE HAS BEEN SOME WILDFIRES TODAY ACROSS
PARTS OF NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
WE MAY SEE A LOWER GRADE REPEAT OF THIS ON SUNDAY. WINDS ARE NOT
EXPECTED TO BE AS STRONG, SO THIS MAY BE CENTERED MORE IN
PENNSYLVANIA AND NEW JERSEY.
&&
.TIDES/COASTAL FLOODING...
A COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL LATE THIS EVENING
REGARDING THE HIGH TIDES JUST REACHING MINOR TIDAL FLOODING
LEVELS ALONG PORTIONS OF THE ATLANTIC COAST AND LOWER DELAWARE
BAY. THE OFS LEAVES THE UPPER BAY, THE TIDAL DELAWARE RIVER AND
CHESAPEAKE BAY OUT OF ANY FLOODING AND THE CURRENT DEPARTURES
LOOKS TO SUPPORT THIS. MODEL GUIDANCE IS SUGGESTING MORE OF A
NORTHWEST VERSUS NORTH FLOW ON SATURDAY AND SUNDAY. THIS MIGHT BE ABLE
TO MITIGATE OR MINIMIZE REACHING MINOR TIDAL FLOODING LEVELS OVER THE
WEEKEND. BY THEN, OCEAN AND LOWER DELAWARE BAY LOCATIONS ONLY NEED
A DEPARTURE OF ABOUT ONE-HALF OF A FOOT TO REACH MINOR TIDAL
FLOODING LEVELS. A MENTION IS IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR PAZ054-
055-060>062-067>071.
FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR PAZ060>062-
067>069.
NJ...RED FLAG WARNING FROM 10 AM TO 8 PM EDT SATURDAY FOR NJZ001-
007>010-012>027.
FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR NJZ007>010-
015-020>022-027.
DE...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR DEZ001>004.
MD...FREEZE WARNING FROM 4 AM TO 8 AM EDT SATURDAY FOR MDZ008.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR MDZ008-012-015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...GORSE/ROBERTSON
NEAR TERM...GIGI/GORSE
SHORT TERM...GIGI
LONG TERM...ROBERTSON
AVIATION...GIGI/GORSE/ROBERTSON
MARINE...GIGI/GORSE/ROBERTSON
FIRE WEATHER...GIGI/GORSE
TIDES/COASTAL FLOODING...GIGI/GORSEHazardous weather outlook, Apr 6, 8:13 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 813 PM EDT FRI APR 6 2012 NJZ001-PAZ054-055-080015- SUSSEX-CARBON-MONROE- 813 PM EDT FRI APR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-015-PAZ060>062-067>069-080015- WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 813 PM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-080015- CECIL- 813 PM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ012-015-019-020-080015- NEW CASTLE-KENT-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 813 PM EDT FRI APR 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. POCKETS OF FREEZING TEMPERATURES ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-016>019-PAZ070-071-080015- MIDDLESEX-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 813 PM EDT FRI APR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. POCKETS OF NEAR-FREEZING TEMPERATURES ARE POSSIBLE IN MORE RURAL AREAS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021-080015- CUMBERLAND- 813 PM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-023>026-080015- WESTERN MONMOUTH-EASTERN MONMOUTH-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 813 PM EDT FRI APR 6 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT HIGH TIDE CYCLE. THERE IS A CHANCE OF NEAR FREEZING TEMPERATURES LATE TONIGHT FOR WELL INLAND AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020-022-027-080015- OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 813 PM EDT FRI APR 6 2012 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT HIGH TIDE CYCLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. RED FLAG WARNING. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-080015- INLAND SUSSEX-DELAWARE BEACHES- 813 PM EDT FRI APR 6 2012 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. THERE IS A CHANCE OF NEAR FREEZING TEMPERATURES TONIGHT FOR WELL INLAND AREAS. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT TIDAL CYCLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. NEAR RED FLAG CONDITIONS ARE POSSIBLE SUNDAY AFTERNOON. FROST OR FREEZE CONDITIONS ARE POSSIBLE SATURDAY NIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE EVENING AND NIGHT HIGH TIDE CYCLE SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 813 PM EDT FRI APR 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:02 AM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean | 14 hr |
Nearby
Fire Weather Watches in New Jersey, 2012Fire Weather Watches in Pennsylvania, 2012Fire Weather Watches in Maryland, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.